VOL. 39 · NO. 4 | August, 1968
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 39 (4), (August, 1968)
No abstract available
Articles
Kenneth N. Berk
Ann. Math. Statist. 39 (4), 1107-1114, (August, 1968) DOI: 10.1214/aoms/1177698235
No abstract available
Pranab Kumar Sen
Ann. Math. Statist. 39 (4), 1115-1124, (August, 1968) DOI: 10.1214/aoms/1177698236
M. H. Hoyle
Ann. Math. Statist. 39 (4), 1125-1143, (August, 1968) DOI: 10.1214/aoms/1177698237
P. J. Burke
Ann. Math. Statist. 39 (4), 1144-1152, (August, 1968) DOI: 10.1214/aoms/1177698238
No abstract available
F. W. Steutel
Ann. Math. Statist. 39 (4), 1153-1157, (August, 1968) DOI: 10.1214/aoms/1177698239
No abstract available
R. J. Serfling
Ann. Math. Statist. 39 (4), 1158-1175, (August, 1968) DOI: 10.1214/aoms/1177698240
Robert Bohrer
Ann. Math. Statist. 39 (4), 1176-1185, (August, 1968) DOI: 10.1214/aoms/1177698241
No abstract available
Stephen E. Fienberg
Ann. Math. Statist. 39 (4), 1186-1190, (August, 1968) DOI: 10.1214/aoms/1177698242
No abstract available
Kumar Jogdeo, S. M. Samuels
Ann. Math. Statist. 39 (4), 1191-1195, (August, 1968) DOI: 10.1214/aoms/1177698243
Arnljot Hoyland
Ann. Math. Statist. 39 (4), 1196-1201, (August, 1968) DOI: 10.1214/aoms/1177698244
R. J. Serfling
Ann. Math. Statist. 39 (4), 1202-1209, (August, 1968) DOI: 10.1214/aoms/1177698245
Jozef L. Teugels
Ann. Math. Statist. 39 (4), 1210-1219, (August, 1968) DOI: 10.1214/aoms/1177698246
No abstract available
E. V. Denardo, B. L. Miller
Ann. Math. Statist. 39 (4), 1220-1227, (August, 1968) DOI: 10.1214/aoms/1177698247
David Siegmund, Gordon Simons, Paul Feder
Ann. Math. Statist. 39 (4), 1228-1235, (August, 1968) DOI: 10.1214/aoms/1177698248
S. Kullback
Ann. Math. Statist. 39 (4), 1236-1243, (August, 1968) DOI: 10.1214/aoms/1177698249
No abstract available
Seok Pin Wong
Ann. Math. Statist. 39 (4), 1244-1263, (August, 1968) DOI: 10.1214/aoms/1177698250
G. W. Hill, A. W. Davis
Ann. Math. Statist. 39 (4), 1264-1273, (August, 1968) DOI: 10.1214/aoms/1177698251
C. G. Khatri, K. C. S. Pillai
Ann. Math. Statist. 39 (4), 1274-1281, (August, 1968) DOI: 10.1214/aoms/1177698252
D. L. Burkholder
Ann. Math. Statist. 39 (4), 1282-1288, (August, 1968) DOI: 10.1214/aoms/1177698253
No abstract available
John E. Rolph
Ann. Math. Statist. 39 (4), 1289-1302, (August, 1968) DOI: 10.1214/aoms/1177698254
P. R. Krishnaiah
Ann. Math. Statist. 39 (4), 1303-1309, (August, 1968) DOI: 10.1214/aoms/1177698255
T. S. Pitcher
Ann. Math. Statist. 39 (4), 1310-1315, (August, 1968) DOI: 10.1214/aoms/1177698256
No abstract available
Sheela Bildikar, G. P. Patil
Ann. Math. Statist. 39 (4), 1316-1326, (August, 1968) DOI: 10.1214/aoms/1177698257
Vaclav Fabian
Ann. Math. Statist. 39 (4), 1327-1332, (August, 1968) DOI: 10.1214/aoms/1177698258
Howard M. Taylor
Ann. Math. Statist. 39 (4), 1333-1344, (August, 1968) DOI: 10.1214/aoms/1177698259
Notes
David Blackwell
Ann. Math. Statist. 39 (4), 1345-1347, (August, 1968) DOI: 10.1214/aoms/1177698260
No abstract available
Melvin Katz
Ann. Math. Statist. 39 (4), 1348-1349, (August, 1968) DOI: 10.1214/aoms/1177698261
No abstract available
Chandan K. Mustafi
Ann. Math. Statist. 39 (4), 1350-1353, (August, 1968) DOI: 10.1214/aoms/1177698262
No abstract available
L. F. Kemp Jr.
Ann. Math. Statist. 39 (4), 1354-1357, (August, 1968) DOI: 10.1214/aoms/1177698263
No abstract available
Articles
P. R. Krishnaiah, P. K. Pathak
Ann. Math. Statist. 39 (4), 1358, (August, 1968) DOI: 10.1214/aoms/1177698264
No abstract available
Masashi Okamoto
Ann. Math. Statist. 39 (4), 1358-1359, (August, 1968) DOI: 10.1214/aoms/1177698265
No abstract available
M. S. Srivastava
Ann. Math. Statist. 39 (4), 1359, (August, 1968) DOI: 10.1214/aoms/1177698266
No abstract available
News
Ann. Math. Statist. 39 (4), 1360-1372, (August, 1968) DOI: 10.1214/aoms/1177698267
No abstract available
Ann. Math. Statist. 39 (4), 1373-1378, (August, 1968) DOI: 10.1214/aoms/1177698268
No abstract available
Publications
Ann. Math. Statist. 39 (4), 1378-1380, (August, 1968) DOI: 10.1214/aoms/1177698269
No abstract available
Back Matter
Ann. Math. Statist. 39 (4), (August, 1968)
No abstract available
Back to Top